Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on stable homotopy modules


Author: Donald W. Kahn
Journal: Proc. Amer. Math. Soc. 26 (1970), 683-686
MSC: Primary 55.40
MathSciNet review: 0270368
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish under very general conditions that a space may be changed by adding one cell, so that the stable homotopy module becomes infinitely generated over the stable homotopy ring. We give an application to the study of ideals in the stable homotopy ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0270368-9
Keywords: Stable homotopy, module, coherent
Article copyright: © Copyright 1970 American Mathematical Society